# SDR AALA2018071219021

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug MD 83
- Aircraft serial: 53614
- Aircraft time: 51,501 hours, 25,711 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ODOR IN FORWARD GALLEY, INFLIGHT.  INSPECTED THE FORWARD GALLEY COFFEEMAKERS, OVENS, CEILING LIGHTS, ELECTRICAL CONNECTORS, AND TRASH CAN.  REPLACED FORWARD GALLEY BOTTOM COFFEEMAKER AS A PRECAUTION IAW AMM 25-39-02. OK FOR SERVICE.
